Bulletin of the American Mathematical Society

Review: Urs Stammbach, Homology in group theory

K. W. Gruenberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 81, Number 5 (1975), 851-854.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183537230

Citation

Gruenberg, K. W. Review: Urs Stammbach, Homology in group theory . Bull. Amer. Math. Soc. 81 (1975), no. 5, 851--854. http://projecteuclid.org/euclid.bams/1183537230.


Export citation